# SDR 2009FA0000953

- Difficulty date: November 6, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 5,534 hours, 4,683 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

LT SEAT PILOTS PFD - BLANKED OUT AT APPROX 50 KTS ON TAKEOFF ROLL - (ABORTED TAKE OFF).  PFD CAME BACK ON DURING ROLLOUT OF ABORT AND WORKED AGAIN UNTIL SHUTDOWN.
